Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Switching to Truvada and side effects
Mar 17, 2008

My doctor recently switched me from Combivir to Truvada because of the "long term possibility of toxicity". I took Truvada about a year ago and had a horrible reaction to it. My doctor suggested I give it another try. I started taking it again and the same reaction occurred: a lingering numbness, then tingly sensation, then flaring pain. But the odd thing is that the effects are localized to my right leg, buttock, and groin area. The effects last for a very long time and my doctor told me to just go back to Combivir, but said that this is very unusual and he has never heard of it before. I am also taking norvir and reyataz.

Do you know any reason for this possible reaction? Thank you.

Response from Dr. Frascino

Hello,

Nope. And I would agree it's not only highly unusual, but doubtful it's related to Truvada. A drug that you take internally that gets into your bloodstream and travels throughout your body would not cause "lingering numbness, tingly sensations, and flaring pain" limited only to your right leg, buttock and groin area!

Dr. Bob


Previous
Anabolics vs. plastic surgery
Next
yellow fever

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement